Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Overconvergent modular forms and their explicit arithmetic
HTML articles powered by AMS MathViewer

by Jan Vonk HTML | PDF
Bull. Amer. Math. Soc. 58 (2021), 313-356 Request permission

Abstract:

In these notes we aim to give a friendly introduction to the theory of overconvergent modular forms and some examples of recent arithmetic applications. The emphasis is on explicit examples and computations.
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 11F33, 11G18, 11S40
  • Retrieve articles in all journals with MSC (2010): 11F33, 11G18, 11S40
Additional Information
  • Jan Vonk
  • Affiliation: Institute for Advanced Study, Princeton, New Jersey 08540
  • MR Author ID: 858428
  • ORCID: 0000-0002-7775-8843
  • Email: vonk@ias.edu
  • Received by editor(s): March 12, 2020
  • Published electronically: August 19, 2020
  • Additional Notes: The author was supported by NSF Grant No. DMS-1638352.
  • © Copyright 2020 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 58 (2021), 313-356
  • MSC (2010): Primary 11F33, 11G18, 11S40
  • DOI: https://doi.org/10.1090/bull/1700
  • MathSciNet review: 4273104